# SDR UIEA2020122902623

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 73,165 hours, 16,542 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L WX RADAR FAIL.  C/W WX RADAR OPERATIONS TEST, IAW AMM 34-43-00.  OPERATIONS CHECK GOOD AT THIS TIME.  NO FAULTS FOUND.
